Alert archive / California / Wind Advisories in 2013
Wind Advisory 28, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Apr 12, 2013, 2:05 PM PDT. It took effect at Apr 13, 2013, 12:00 PM PDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2013, 2:05 PM PDT (21:05 UTC)
- In effect from
- Apr 13, 2013, 12:00 PM PDT
- Expired
- Apr 14, 2013, 2:42 PM PDT
- In force
- 27 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
144 WWUS76 KLOX 122105 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 205 PM PDT FRI APR 12 2013 ...STRONG WINDS IN THE ANTELOPE VALLEY SATURDAY THROUGH MONDAY... .STRONG WESTERLY WINDS ARE EXPECTED IN THE ANTELOPE VALLEY STARTING SATURDAY AFTERNOON AND CONTINUING THROUGH AT LEAST MONDAY EVENING. WINDS MAY DROP BRIEFLY BELOW ADVISORY LEVELS DURING THE LATE NIGHT AND EARLY MORNING HOURS...HOWEVER FOR THE MOST PART WINDS ARE EXPECTED TO CONTINUE UNABATED THROUGH EARLY NEXT WEEK. CAZ059-130530- /O.NEW.KLOX.WI.Y.0028.130413T1900Z-130416T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 205 PM PDT FRI APR 12 2013 ...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO 10 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 10 PM PDT MONDAY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED TO BE ON SUNDAY AND MONDAY. * IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ MW
7 follow-up statements
319 WWUS76 KLOX 130434 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 934 PM PDT FRI APR 12 2013 ...STRONG WINDS IN THE ANTELOPE VALLEY SATURDAY THROUGH MONDAY... .STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED IN THE ANTELOPE VALLEY STARTING SATURDAY AFTERNOON AND CONTINUING THROUGH AT LEAST MONDAY EVENING. WINDS MAY DROP BRIEFLY BELOW ADVISORY LEVELS DURING THE LATE NIGHT AND EARLY MORNING HOURS...HOWEVER FOR THE MOST PART WINDS ARE EXPECTED TO CONTINUE UNABATED THROUGH EARLY NEXT WEEK. CAZ059-131300- /O.CON.KLOX.WI.Y.0028.130413T1900Z-130416T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 934 PM PDT FRI APR 12 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 10 PM PDT MONDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED TO BE ON SUNDAY AND MONDAY...WITH ISOLATED GUSTS AS HIGH AS 60 MPH IN THE FOOTHILLS. * IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ MW/GOMBERG
385 WWUS76 KLOX 130953 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 253 AM PDT SAT APR 13 2013 ...STRONG WINDS IN THE ANTELOPE VALLEY TODAY THROUGH MONDAY... .STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED IN THE ANTELOPE VALLEY STARTING THIS AFTERNOON AND CONTINUING THROUGH AT LEAST MONDAY EVENING. WINDS MAY DROP BRIEFLY BELOW ADVISORY LEVELS DURING THE LATE NIGHT AND EARLY MORNING HOURS...HOWEVER FOR THE MOST PART WINDS ARE EXPECTED TO CONTINUE UNABATED THROUGH EARLY NEXT WEEK. CAZ059-131900- /O.CON.KLOX.WI.Y.0028.130413T1900Z-130416T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 253 AM PDT SAT APR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT MONDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED TO BE ON SUNDAY AND MONDAY...WITH ISOLATED GUSTS AS HIGH AS 60 MPH IN THE FOOTHILLS. * IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ KAPLAN/DB
348 WWUS76 KLOX 131853 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1153 AM PDT SAT APR 13 2013 ...STRONG WINDS IN THE ANTELOPE VALLEY TODAY THROUGH MONDAY... .STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED IN THE ANTELOPE VALLEY STARTING THIS AFTERNOON AND CONTINUING THROUGH AT LEAST MONDAY EVENING. WINDS MAY DROP BRIEFLY BELOW ADVISORY LEVELS DURING THE LATE NIGHT AND EARLY MORNING HOURS...HOWEVER FOR THE MOST PART WINDS ARE EXPECTED TO CONTINUE UNABATED THROUGH EARLY NEXT WEEK. CAZ059-140430- /O.CON.KLOX.WI.Y.0028.130413T1900Z-130416T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1153 AM PDT SAT APR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT MONDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED TO BE ON SUNDAY AND MONDAY...WITH ISOLATED GUSTS AS HIGH AS 60 MPH IN THE FOOTHILLS. * IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ MW
441 WWUS76 KLOX 140347 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 847 PM PDT SAT APR 13 2013 ...STRONG WINDS IN THE ANTELOPE VALLEY TODAY THROUGH MONDAY NIGHT... .STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED IN THE ANTELOPE VALLEY THROUGH AT LEAST MONDAY NIGHT. WINDS MAY DROP BRIEFLY BELOW ADVISORY LEVELS DURING THE LATE NIGHT AND EARLY MORNING HOURS...HOWEVER FOR THE MOST PART WINDS ARE EXPECTED TO CONTINUE UNABATED THROUGH MONDAY NIGHT. CAZ059-141200- /O.EXT.KLOX.WI.Y.0028.000000T0000Z-130416T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 847 PM PDT SAT APR 13 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED TO BE SUNDAY AFTERNOON THROUGH MONDAY NIGHT...WITH ISOLATED GUSTS AS HIGH AS 60 MPH IN THE FOOTHILLS AND WESTERN PORTIONS. * IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ GOMBERG/WOFFORD
484 WWUS76 KLOX 141156 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 456 AM PDT SUN APR 14 2013 ...STRONG WINDS IN THE ANTELOPE VALLEY THROUGH MONDAY NIGHT... .STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED IN THE ANTELOPE VALLEY THROUGH AT LEAST MONDAY NIGHT. WINDS MAY DROP BRIEFLY BELOW ADVISORY LEVELS DURING THE LATE NIGHT AND EARLY MORNING HOURS. HOWEVER...FOR THE MOST PART WINDS ARE EXPECTED TO CONTINUE UNABATED THROUGH MONDAY NIGHT. CAZ059-142000- /O.CON.KLOX.WI.Y.0028.000000T0000Z-130416T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 456 AM PDT SUN APR 14 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. THE STRONGEST WINDS ARE EXPECTED TO BE THIS AFTERNOON THROUGH MONDAY NIGHT...WITH ISOLATED GUSTS AS HIGH AS 60 MPH IN THE FOOTHILLS AND WESTERN PORTIONS. * IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ DB/ASR
352 WWUS76 KLOX 141955 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1255 PM PDT SUN APR 14 2013 ...PERIODS OF STRONG WINDS IN THE ANTELOPE VALLEY THROUGH EARLY TUESDAY MORNING... .STRONG SOUTHWEST TO WEST WINDS WILL AFFECT THE ANTELOPE VALLEY FROM LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. WINDS MAY DROP BRIEFLY BELOW WARNING LEVELS DURING THE LATE NIGHT AND EARLY MORNING HOURS. HOWEVER...FOR THE MOST PART STRONG GUSTY WINDS ARE EXPECTED THROUGH EARLY TUESDAY...AND WILL LIKELY BE STRONGEST MONDAY AFTERNOON INTO MONDAY NIGHT. CAZ059-150630- /O.NEW.KLOX.HW.W.0011.130414T2200Z-130416T1000Z/ /O.EXT.KLOX.WI.Y.0028.000000T0000Z-130414T2200Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1255 PM PDT SUN APR 14 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH...WITH ISOLATED GUSTS AS HIGH AS 65 MPH IN THE FOOTHILLS AND WESTERN PORTIONS. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO BE THIS EVENING THROUGH LATE TONIGHT...AND MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING. * IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND LARGE TREE LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND VISIBILITIES REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SMITH/CK
864 WWUS76 KLOX 142142 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 242 PM PDT SUN APR 14 2013 ...PERIODS OF STRONG WINDS IN THE ANTELOPE VALLEY THROUGH EARLY TUESDAY MORNING... .STRONG SOUTHWEST TO WEST WINDS WILL AFFECT THE ANTELOPE VALLEY FROM LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. WINDS MAY DROP BRIEFLY BELOW WARNING LEVELS DURING THE LATE NIGHT AND EARLY MORNING HOURS. HOWEVER...FOR THE MOST PART STRONG GUSTY WINDS ARE EXPECTED THROUGH EARLY TUESDAY...AND WILL LIKELY BE STRONGEST MONDAY AFTERNOON INTO MONDAY NIGHT. CAZ059-150630- /O.CAN.KLOX.WI.Y.0028.000000T0000Z-130414T2200Z/ /O.CON.KLOX.HW.W.0011.130414T2200Z-130416T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 242 PM PDT SUN APR 14 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH...WITH ISOLATED GUSTS AS HIGH AS 65 MPH IN THE FOOTHILLS AND WESTERN PORTIONS. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO BE THIS EVENING THROUGH LATE TONIGHT...AND MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING. * IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND LARGE TREE LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND VISIBILITIES REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 12, 1:50 PM PDT, 15 minutes earlier.
Area forecast discussion, Apr 12, 1:50 PM PDT, 15 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 150 PM PDT FRI APR 12 2013 .SYNOPSIS... COOLER THAN NORMAL TEMPERATURES EXPECTED THROUGH EARLY NEXT WEEK AS A LOW PRESSURE AREA DEVELOPS ALONG THE WEST COAST. BREEZY AT TIMES...ESPECIALLY IN THE ANTELOPE VALLEY. A DEEPENING MARINE LAYER WILL RESULT IN LIMITED AFTERNOON CLEARING FOR COASTAL AREAS. DRIZZLE OR LIGHT RAIN POSSIBLE ACROSS LA AND VENTURA COUNTY MONDAY MORNING. DAYTIME HIGHS WILL DROP TO 5-10 DEGREES BELOW NORMAL SUNDAY AND MONDAY. && .SHORT TERM (TODAY-MON)...NICE MARINE LYR CLEARING MOST AREAS TODAY AS A LITTLE OFFSHORE TREND IN THE GRADIENTS DEVELOPED BEHIND A WEAK TROF THAT PASSED THROUGH LAST NIGHT. DESPITE THAT TEMPERATURES TODAY GENERALLY RAN CLOSE TO OR A FEW DEGREES BELOW THURSDAY'S LEVELS. A LITTLE INCREASE IN HEIGHTS TODAY BEHIND THE TROF SHOULD RESULT IN A SLIGHT DECREASE IN MARINE LYR DEPTH, BUT OVERALL COVERAGE EXPECTED TO BE SIMILAR. OVER THE WEEKEND A TROF WILL START TO DIVE SOUTH ALONG THE WEST COAST. THIS WILL BE BRING ABOUT A DEEPENING MARINE LYR AND STRONGER ONSHORE FLOW. WE WILL FEEL THE EFFECTS OF THE LATTER AS EARLY AS SATURDAY AS THE ANTELOPE VALLEY SEES A RATHER SUBSTANTIAL INCREASE IN AFTERNOON WINDS. WITH LAX-DAG GRADIENT UP TO ALMOST 9MB IN THE AFTERNOON WINDS SHOULD EXCEED ADVISORY LEVELS AT LEAST IN THE FOOTHILL AREAS (LAKE PALMDALE, POPPY PARK, ETC.). THE STRONG ONSHORE TRENDS WILL ALSO LIKELY MAKE FOR A MUCH SLOWER CLEARING DAY AT LEAST FOR THE COAST AND I SUSPECT THAT MANY BEACHES FROM SBA TO REDONDO WILL STRUGGLE TO CLEAR AT ALL. HOWEVER, OUTSIDE OF THE BEACHES AND THE ANTELOPE VALLEY, SATURDAY SHOULD BE A PRETTY NICE DAY BUT A FEW DEGREES COOLER THAN TODAY. THE TROF CONTINUES TO SLIDE SOUTH SUNDAY INTO MONDAY, RESULTING IN FURTHER DEEPENING OF THE MARINE LYR AND STRENGTHENING OF THE ONSHORE FLOW. BY SUNDAY LAX-DAG GRADIENT OVER 10MB SHOULD YIELD WIDESPREAD ADVISORY LEVEL WINDS IN THE AV, GUSTING TO AROUND 50 MPH IN AREAS. MUCH SLOWER MARINE LYR CLEARING, POSSIBLY LITTLE IF ANY CLEARING SOUTH OF PT CONCEPTION, ESPECIALLY ON MONDAY. DRIZZLE OR LIGHT RAIN A STRONG POSSIBILITY BY MONDAY, ESPECIALLY IN LA COUNTY. DAYTIME HIGHS FALLING TO 5-10 DEGREES BELOW NORMAL BY MONDAY. .LONG TERM (TUE-FRI)...MODELS DIFFER WITH REGARD TO HOW FAR WEST THE TROF WILL DIG, THOUGH THE MAJORITY SOLUTION SEEMS TO FAVOR A MORE WESTERLY TRAJECTORY. THE ONLY HOLDOUTS CONTINUE TO BE THE OPERATIONAL GFS AND A FEW OF THE ENSEMBLE MEMBERS WHICH TRACK IT FARTHER EAST AND FASTER. EVEN THE NAM, WHICH ONLY GOES OUT TO MONDAY AFTERNOON, LOOKS VERY SIMILAR TO THE EURO. THIS MAKES THE FORECAST PROBLEMATIC IN A COUPLE WAYS. THE FARTHER WEST SOLUTION WOULD RESULT IN STRONGER WINDS ACROSS THE AREA MONDAY NIGHT INTO TUESDAY AND WOULD ALSO DELAY THE WARMING TREND NEXT WEEK. EITHER WAY, THOUGH, PRETTY BREEZY MOST AREAS EARLY NEXT WEEK, THOUGH NOT EXPECTING TO SEE THE KIND OF WIND WE SAW LAST MONDAY. OPTED TO TREND BACK DAYTIME HIGHS NEXT WEEK BASED ON THE SLOWER TROF MOVEMENT FAVORED BY THE MAJORITY OF THE MODELS TODAY. BY WEDNESDAY THERE ARE HUGE DIFFERENCES IN THE FORECAST HIGHS BETWEEN THE GFS AND THE EC. THE GFS HAS A DECENT OFFSHORE FLOW WITH THICKNESSES IN THE MID 560S WHILE THE EURO IS STILL ONSHORE WITH THICKNESSES IN THE LOW 540S. THIS AMOUNTS TO POTENTIALLY 20 DEGREES OF HIGH TEMPERATURE DIFFERENCE BETWEEN THE MODELS IN SOME PLACES SO DEFINITELY NOT AN EASY FORECAST. && .AVIATION... 12/1800Z MODERATE TO HIGH CONFIDENCE IN 18Z TAFS. EXPECT CLEARING OF MARINE CIGS AT ALL SITES BY 21Z...ALTHOUGH TIMING COULD DIFFER +/- 1 HR FROM TAF TIMES. HIGH CONFIDENCE THAT MARINE LAYER WILL DEEPEN OVERNIGHT INTO EARLY SATURDAY...WITH STRATUS CLOUDS AFFECTING ALL COAST AND VALLEY SITES...BUT LOWER CONFIDENCE IN TIMING AND HEIGHT OF CIGS. EXPECT GENERALLY IFR CONDS FOR KSBA AND SITES N OF PT CONCEPTION...AND MVFR CONDS FURTHER SOUTH. GUSTY ONSHORE WINDS WILL AFFECT KPMD AND KWJF DURING THE AFTERNOON AND EVENING HOURS. KLAX...MODERATE TO HIGH CONFIDENCE IN 18Z TAF. MARINE CIGS EXPECTED TO RETURN TO THE SITE AROUND 03Z...BUT TIMING COULD DIFFER BY +/- 2 HOURS. KBUR...MODERATE CONFIDENCE IN 18Z TAF. THE TIMING OF MARINE CIGS RETURN TO THE SITE MAY DIFFER BY +/- 2 HOURS OR MORE FROM TAF TIMES. 20% CHANCE CONDS WILL FALL INTO THE IFR CATEGORY OVERNIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...MW AVIATION...SMITH SYNOPSIS...MW WWW.WEATHER.GOV/LOSANGELES
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:06 AM PDT | Small Craft Advisory | LOX | 3 days | |
| Apr 12, 3:06 AM PDT | Small Craft Advisory for Hazardous Seas | LOX | 11 hr | |
| Apr 12, 1:51 PM PDT | Gale Watch | LOX | 14 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.